# SDR CA120802017

- Difficulty date: August 1, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 407
- Engine: Allsn 250C47B
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Support Angle
- Part number: 407023800127
- Condition: Cracked
- Location: Tailboom
- Part time: 4,666 hours
- Component: Tailboom, Bell
- Component part number: 407030801203
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK DISCOVERED ON LT HORIZONTAL STABILIZER UPPER SUPPORT ON TAILBOOM.  CRACK WAS ON THE FORWARD PORTION OF THE DOUBLER.
